MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LDL-CHOLESTEROL GEN.3; LOW DENSITY LIPOPROTEIN TEST SYSTEM

ROCHE DIAGNOSTICS LDL-CHOLESTEROL GEN.3; LOW DENSITY LIPOPROTEIN TEST SYSTEM
Catalog Number 07005768190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with ldl-cholesterol gen.3 (ldlc3) assay on a cobas 8000 c702 module.Initial result: 0.4 mg/dl.The customer noticed that the initial result was <3.8 mg/dl and it was auto-validated by the infinity.Repeat result: 155.6 mg/dl.Reportedly, the repeat result was as expected.
 
Additional Manufacturer Narrative
The c702 module serial number was (b)(6).Calibration and qc were acceptable.The field application specialist visited the customer's site on the day of the event and set a new rule in infinity for the repetition of low results.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem based on the information provided.The cause of the event could not be determined.

Brand Name
LDL-CHOLESTEROL GEN.3
Common Device Name
LOW DENSITY LIPOPROTEIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21433245
Report Number1823260-2025-00515
Device Sequence Number11897427
Product Code LBR
UDI-Device Identifier04015630934591
UDI-Public04015630934591
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K143691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number07005768190
Device Lot Number833054
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer03/02/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown